# SDR USAA2011101800047

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,383 hours, 19,496 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311141420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON FLOORBEAM BETWEEN FR21 TO FR22, -Y189.  REPLACED FLOORBEAM BETWEEN FR21 TO FR22, -Y189 IAW A319 SRM 51-72-11.
